# SDR QXEA0200506

- Difficulty date: March 20, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,190 hours, 1,093 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 32912104
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS - AIRCRAFT RETURNED TO FIELD WHEN CREW COULD NOT PRESSURIZE AIRCRAFT.  MAINTENANCE FOUND THE LOAD CONTROL VALVE OF THE APU WOULD NOT CLOSE.  MAINTENANCE RECONNECTED APU LOAD CONTROL VALVE.  STARTED APU AND PACKS WITH NO DISCREPANCIES NOTED ON LOAD CONTROL VALVE.  ALSO PERFORMED GROUND RUN ON ENGINES WITH NO DISCREPANCIES NOTED.  APU LOAD CONTROL VALVE CLOSED WITH APU SHUTDOWN.  AIRCRAFT RETURNED TO SERVICE.
